# SDR SWAA2022022501221

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 48,825 hours, 28,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P2. RH WING LWR INBD FIXED TE PANEL 651FB HAS BROKEN BRKT ON FWD EDGE; 28' INBD OF OTBD END. / REMOVED AND REINSTALLED NEW BRKT ON RH WING PNL 651FB IAW BOEING DWG 115A2710 REV B ATAG A61050
